# SDR R61A2022031000194

- Difficulty date: February 18, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N205JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 29,742 hours, 21,452 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Door
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CF III, WASTE DOOR FOUND CORRODED. R&R WASTE DOOR IAW AMM 20-10-01.
